Stochastic differential equations for multi-dimensional domain with reflecting boundary. (English) Zbl 0591.60049

We prove that there exists a unique solution of the Skorohod equation for a domain in \(R^ d\) with reflecting boundary condition. We remove the admissibility condition of the domain which is assumed in the work of P. L. Lions and A. S. Sznitman, Stochastic differential equations with reflecting boundary conditions. Commun. Pure Appl. Math. 37, 511-537 (1984). We first consider a deterministic case and then discuss a stochastic case.


60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
Full Text: DOI


[1] Dellacherie, C.; Meyer, P.-A., Probabilités et potentiel, chap.’s V à VIII. Theorie des martingales (1980), Paris: Hermann, Paris · Zbl 0464.60001
[2] Frankowska, H., A viability approach to the Skorohod problem, Stochastics, 14, 227-244 (1985) · Zbl 0601.60059
[3] Ikeda, N.; Watanabe, S., Stochastic differential equations and diffusion processes (1981), Amsterdam-Tokyo: North Holland-Kodansha, Amsterdam-Tokyo · Zbl 0495.60005
[4] Lions, P. L.; Sznitman, A. S., Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math., 37, 511-537 (1984) · Zbl 0598.60060 · doi:10.1002/cpa.3160370408
[5] McKean, H. P., Stochastic integrals (1969), New York: Academic Press, New York · Zbl 0191.46603
[6] Menaldi, J. L., Stochastic variational inequality for reflected diffusion, Indiana Univ. Math. J., 32, 733-744 (1983) · Zbl 0492.60057 · doi:10.1512/iumj.1983.32.32048
[7] Menaldi, J. L.; Robin, M., Reflected diffusion processes with jumps, Ann. Probab., 13, 319-341 (1985) · Zbl 0565.60065 · doi:10.1214/aop/1176992994
[8] Saisho, Y.; Tanaka, H., Stochastic differential equations for mutually reflecting Brownian balls, Osaka J. Math., 23, 725-740 (1986) · Zbl 0613.60057
[9] Skorohod, A. V., Stochastic equations for diffusion processes in a bounded region 1, 2, Theor, Veroyatnost. i Primenen, 6, 264-274 (1961) · Zbl 0215.53501
[10] Tanaka, H., Stochastic differential equations with reflecting boundary condition in convex regions, Hiroshima Math. J., 9, 163-177 (1979) · Zbl 0423.60055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.